Reply To: New Adderall generic Question

Home Welcome to the ADDitude Forums For Adults New Adderall generic Question Reply To: New Adderall generic Question

#188094
kburke442
Participant

I recently have been feeling just horrible itchy, irritable, body sensations like skin crawling, laying in bed all day not accomplishing anything. I’ve been trying to figure out what is wrong with me for weeks. I also decreased my Adderall dosage from 30mg XR to 20mg XR which means a change in manufacturer it seems. After seeing my dr she was thinking maybe I’m having a weird allergy to Benadryl so I stopped taking that two days ago. This morning I wake up feeling much better take my Adderall and wham all the itchy, irritable, skin crawling is back and I have done nothing but lay in bed all day cause I feel so horrible. Lannett is the manufacturer. After reading through all these responses I’m pretty sure it’s this medicine. Gonna stop taking it tomorrow and see what happens. I’m miserable and can’t stand it.